Decompositions of complete multigraphs into cycles of varying lengths

Darryn Bryant, Daniel Horsley, Barbara Maenhaut, Benjamin R. Smith

Research output: Contribution to journalArticleResearchpeer-review

10 Citations (Scopus)

Abstract

We establish necessary and sufficient conditions for the existence of a decomposition of a complete multigraph into edge-disjoint cycles of specified lengths, or into edge-disjoint cycles of specified lengths and a perfect matching.

Original languageEnglish
Pages (from-to)79–106
Number of pages28
JournalJournal of Combinatorial Theory, Series B
Volume129
DOIs
Publication statusPublished - Mar 2018

Keywords

  • Complete multigraph
  • Cycle decomposition
  • Edge decomposition

Cite this